# SDR WX0A1900010031892

- Difficulty date: November 2, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 46,245 hours, 38,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) FWD FUSELAGE EXTERNAL SKIN PANEL AT FR34,NICK FOUND BETWEEN STGR43L/H-STGR43R/H. / FWD FUSELAGE EXTERNAL SKIN PANEL AT FR34 AND BETWEEN STGR 43LH - 43RH REPAIRED PERFORMED PER AIRBUS DOSSIER #80091659 AND TD/80091659/038/2023#B AND ALLEGIANT AIR ERO R5321-0040 REV.00. PER RDAF #80091659/032/2023#A. REPAIR CLASSIFIED MAJOR AND WITHOUT ANY CATEGORY. "
